# SDR I5EA2023041900002

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 72,033 hours, 47,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 62320
- Condition: No Test
- Location: M1479/Sta.598r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY M1479 AT STA.598R WITH SERVICEABLE UNIT AND TEST IAW B737-400 AMM 33-51-51. TEST OK.
